# SDR CA100816002

- Difficulty date: January 22, 2010
- Submitted: January 4, 2011
- Operation: Air carrier
- Make and model: Beech B200
- Aircraft time: 11,252 hours
- Engine: Pwa PT642A
- Propeller: Hartzl HCD4N3A
- System (JASC): 5244 · Accessory Compartment Doors
- Part: Door
- Condition: Unlatched
- Location: Wing
- Stage of operation: CL
- How discovered: O
- Nature of condition: D
- Precautionary procedure: O

## Discrepancy

DOOR OPENED IN FLIGHT.  TALKED TO THE PILOT INVOLVED AND HE SAID THE MEDICAL STAFF DID NOT LATCH THE DOOR.  JUST INSPECTED LATCHES LAST WEEK AND THERE WAS STILL NO FAULT FOUND WITH THE LATCHING MECHANISM. SERVICE LETTER GIVES A NEW AND IMPROVED LOCK ASSY AND WILL CONSIDER GETTING AT A LATER DATE.
